# SDR DALA1152636309

- Difficulty date: August 28, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD ELEVATOR BALANCE WEIGHT CORROSION.  S: 2.5"X5" ELEV STA 231.8.  REPLACED THE BALANCE WEIGHT WITH NEW PART PER B-747-400 SRM 51-40-02 P1 2.
